MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reen1209 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "the rubber stopper came completely detached from the extension." no other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint that the rubber stopper detached from the extension set was confirmed and appears to be supplier related.One stylet t-lock assembly was returned for investigation without the stylet.A product label sticker was also provided which showed lot: reen1209.The yellow septum was returned separated from the t lock hub.Microscopic observation of the plastic wrap material did not appear to show evidence of being molded over the yellow septum.Since a manufacturing related issue may have contributed to the reported event, the complaint is confirmed.Photos of the sample will be forwarded to the manufacturing facility for further evaluation.Reynosa evaluation.Complaint due to ¿rubber stopper detached from the extension¿ was confirmed.According with the photo evaluation performed at reynosa facility and gross visual, microscopic visual evaluation performed at vad lab the following was concluded: the yellow septum was found to be totally dislodged from the luer hub.The damage or deformation of the clear plastic cover appeared to have caused or contributed to the reported detachment septum.This kind of defect could be caused during the manufacturing process at supplier facility.Therefore, the cause of this condition is supplier related.An incident report was issued to notify our supplier about this issue.A lot history review (lhr) of reen1209 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERPICC PROVENA CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10142716
Report Number3006260740-2020-02050
Device Sequence Number16856490
Product Code LJS
UDI-Device Identifier00801741112720
UDI-Public(01)00801741112720
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue NumberS1385108D
Device Lot NumberREEN1209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1